# SDR JLTA20150824001

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N118GA
- Make and model: Braero BAE125800A
- Aircraft serial: 258108
- Aircraft time: 11,483 hours, 7,134 cycles
- Engine: Garrtt TFE7315R
- Engine time: 11,188 hours, 6,928 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30746001
- Part serial: P91325
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 11,188 hours, 6,928 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

ON FRIDAY, AUGUST 21ST AT APPROX 1900Z, ACFT DEPARTED EMPTY & ENTERED CRUISE, EVERYTHING WAS NORMAL.  ON THE INITIAL DESCENT CREW HEARD A STRANGE NOISE & OBSERVED AN ENG COMPUTER LIGHT FOR THE NR 2 ENG.  ALL OF THE INSTRUMENTS FOR THE NR 2 ENG THEN FLUCTUATED & FELL TO ZERO.  SHUT THE ENG DOWN & SECURED IT VIA THE CHECKLIST.  CREW ADVISED AT NO POINT WAS THE ACFT OUT OF CONTROL.  THE DESCENT & APPROACH WAS STABLE AT ALL TIMES.  LANDED SAFELY & WITHOUT INCIDENT.
